# SDR MWEA011132

- Difficulty date: August 22, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: 99155583
- Condition: Cracked
- Location: Aft Press Bulk
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB FORWARD SIDE, TOP LEFT SUPPROT HAS A CRACK LOCATED ON INBOARD END.  --  FABRICATED AND INSTALLED SUPPORT.
